Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Farhang-Sardroodi, S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:53
Abstract pages:301
Full texts:132
References:54
E-mail:

https://www.mathnet.ru/eng/person100524
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2015
1. S. Farhang-Sardroodi, A. Rezaei-Aghdam, L. Sedghi-Ghadim, “Nambu structures on four-dimensional real Lie groups and related superintegrable systems”, TMF, 183:2 (2015),  274–300  mathnet  mathscinet  elib; Theoret. and Math. Phys., 183:2 (2015), 684–704  isi  scopus

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024